Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What could be the cause of severe abdominal pain and bleeding after intercourse with a man having significantly larger penis ?

I have the mirena. I recently switched sex partners to a man with a significantly larger penis. after intercourse, there has been severe abdominal pain on the right side and bleeding .
Thu, 26 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,  
OBGYN 's  Response
You should go to your gynae to exclude any vaginal laceration or injury and check the mirena thread.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I m an 18 year old female having a few health concerns. It started a couple of months ago, with severe pain in my lower stomach. I d have to stop what I was doing, eg walking, because this pain was so bad and it left me unable to do nothing for only 30 seconds or so. It was like this until last week, with no other factors. Last week after sex, I was bleeding heavily and the bleeding carried on for an hour or so, leaving me feeling weak. Since then it has happened again, and I have noticed a brownish discharge in large amounts. I ve been frequently feeling dizzy and having a few headaches, as well as very achey legs. I ve been exhausted for about a week and my mood has dropped, I find it hard to be happy because im so worried. I have a horrible gut feeling that I might have cervical cancer. Is this possible? Thank you for your time.

doctor1 MD

My daughter has recently had sex for the first time. It had been a month or so and she began having excruciating abdominal pain followed by a gush of blood and seemingly tissue. Is this necessarily a miscarriage or could it be symptomatic of newly sexual activity and the first menstrual cycle since then?

doctor1 MD

Hi. I m 18 this year and about two years ago I had symptoms of an STI. My vagina would itch and thereafter it would have bumps. I visited the closest clinic to get assistance and the nurse that helped me, did not really do any physical observation or anything, I just told her my symptoms and she gave me some pills and something to apply to my vagina. The symptoms subsided and came back somewhere last year, they weren t as severe as before but there was still the watery discharge and all. I had unprotected sex and then asked the guy that I had sex with, if he had any Peculiar symptoms and he said no. Right now I have insane abdominal pains, I bleed after sex sometimes, my discharge is watery and smells fishy(especially after sex). I still have the bumps I had two years ago, but they re not really itchy. I m constantly bloated. I sometimes get pain that seems to be coming from my vagina, as if something is about to pop out. It s excruciating. It sometimes hurts when I have sex, especially by the abdomen. I literally don t know what this could be. I went to the clinic early this year and the nurse told me that I couldn t have a papsmeer because I m under the age of 25, so she just checked my pee. She didn t tell me what was wrong, she just prescribed a bunch of pills for me. I literally have no idea of what exactly is going on with me. Could you please help me. Thank you for taking the time out of your busy schedule to help me.

Recent questions on  Hormonal contraceptive

doctor1 MD

hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.

doctor1 MD

Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?

doctor1 MD

I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?

doctor1 MD

I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?

doctor1 MD

I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...

doctor1 MD

Hi I am 22 years old, From XXXXXXX XXXXXXX and I want a non hormonal oral contraceptive pill with what brand or medicine should I go for.? Thank you.

doctor1 MD

I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...